Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2021, Volume 62, Number 3, Pages 509–513 (Mi smj7572)  

Циклотомические частные двух сопряженных алгебраического числа

A. Dubickas

Institute of Mathematics, Faculty of Mathematics and Informatics, Vilnius University, Naugarduko, 24, LT-03225 Vilnius, Lithuania

Funding Agency Grant Number
ESF - European Social Fund 09.3.3-LMT-K-712-01-0037


DOI: https://doi.org/10.33048/smzh.2021.62.303

Full text: PDF file (436 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 511
Received: 29.10.2020
Revised: 29.10.2020
Accepted:18.11.2020

Citation: A. Dubickas, “Циклотомические частные двух сопряженных алгебраического числа”, Sibirsk. Mat. Zh., 62:3 (2021), 509–513

Citation in format AMSBIB
\Bibitem{Dub21}
\by A.~Dubickas
\paper Циклотомические частные двух сопряженных алгебраического числа
\jour Sibirsk. Mat. Zh.
\yr 2021
\vol 62
\issue 3
\pages 509--513
\mathnet{http://mi.mathnet.ru/smj7572}
\crossref{https://doi.org/10.33048/smzh.2021.62.303}


Linking options:
  • http://mi.mathnet.ru/eng/smj7572
  • http://mi.mathnet.ru/eng/smj/v62/i3/p509

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:37
    References:2
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021